# SDR AALA20120320005

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N368AA
- Make and model: Boeing 767323
- Aircraft serial: 25195
- Aircraft time: 86,035 hours, 13,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE AT CEILING AREA OF FORWARD CARGO BETWEEN STATIONS 742 TO 764 AT RIGHT BUTTLINE 40 HAS 3 CRACKS.  REPLACED INTERCOSTAL ANGLE BETWEEN STATIONS 742 TO 764 AT RIGHT BUTTLINE 40 PER AARD 53-30-00-01.
